On an edge ranking problem of trees and graphs. Iyer, A. V., Ratliff, H. D., & Vijayan, G. Discrete Applied Mathematics, 30(1):43-52, 1991.
On an edge ranking problem of trees and graphs. [link]Link  On an edge ranking problem of trees and graphs. [link]Paper  bibtex   
@article{journals/dam/IyerRV91,
  author = {Iyer, Ananth V. and Ratliff, H. Donald and Vijayan, Gopalakrishnan},
  date = {2009-02-19},
  ee = {http://dx.doi.org/10.1016/0166-218X(91)90012-L},
  interhash = {500ee56be57d0080409c9e5334aa1df0},
  intrahash = {371444f50f3dbe05f4a6cca56561aedd},
  journal = {Discrete Applied Mathematics},
  number = 1,
  pages = {43-52},
  title = {On an edge ranking problem of trees and graphs.},
  url = {http://dblp.uni-trier.de/db/journals/dam/dam30.html#IyerRV91},
  volume = 30,
  year = 1991
}

Downloads: 0